Japanische und ausgezeichnete lokale Ringe.

Klaus Langmann

Mathematische Annalen (1978)

  • Volume: 232, page 99-108
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Langmann, Klaus. "Japanische und ausgezeichnete lokale Ringe.." Mathematische Annalen 232 (1978): 99-108. <http://eudml.org/doc/163072>.

author = {Langmann, Klaus},
journal = {Mathematische Annalen},
language = {ger},
pages = {99-108},
title = {Japanische und ausgezeichnete lokale Ringe.},
url = {http://eudml.org/doc/163072},
volume = {232},
year = {1978},

AU - Langmann, Klaus
TI - Japanische und ausgezeichnete lokale Ringe.
JO - Mathematische Annalen
PY - 1978
VL - 232
SP - 99
EP - 108
LA - ger
UR - http://eudml.org/doc/163072
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.